Login New user?  
Information Sciences Letters
An International Journal


Volumes > Vol. 4 > No. 3


Characterizations of b-Soft Separation Axioms in Soft Topological Spaces

PP: 125-133
S. A. El-Sheikh, Rodyna A. Hosny, A. M. Abd El-latif,
Many scientists have studied and improved the soft set theory, which is initiated by Molodtsov [33] and easily applied to many problems having uncertainties from social life. The main purpose of our paper, is to introduce new soft separation axioms based on the b-open soft sets which are more general than of the open soft sets. We show that, the properties of soft b-Ti-spaces (i = 1,2) are soft topological properties under the bijection and irresolute open soft mapping. Also, the property of being soft b-regular and soft b-normal are soft topological properties under bijection, irresolute soft and irresolute open soft functions. Further, we show that the properties of being soft b-Ti-spaces (i = 1,2,3,4) are hereditary properties.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved